MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX¿; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX¿; WIRE, GUIDE, CATHETER
Model Number H74914914011
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body In Patient (2687)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
At the approximal mid thigh, a large area of total occlusion was noted.The wire got stuck.A small portion of the tip of the wire snapped off.The md shot further pictures which confirmed chronic total occlusion.The wire remained in the patient's right thigh.

Brand Name
PT GRAPHIX¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23061900
Report Number23061900
Device Sequence Number13177308
Product Code DQX
UDI-Device Identifier08714729255017
UDI-Public(01)08714729255017(17)260312(10)33617224
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2025
Report Date (Section F) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74914914011
Device Lot Number33617224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight51 KG
Date Report Sent to FDA09/08/2025